# SDR SIMA200721202

- Difficulty date: July 20, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 13,157 hours, 11,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 13,157 hours, 11,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED CORRODED AREA IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
